Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 589-592

Totally real surfaces in CP2 with parallel mean curvature vector

Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 26 October 1990; Revised 10 May 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Al-Gwaiz and Sharief Deshmukh, “Totally real surfaces in with parallel mean curvature vector,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 589-592, 1992.